# SDR SWIA200413859

- Difficulty date: September 26, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 23,370 hours, 20,068 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Condition: Malfunctioned
- Location: Stall Protection
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ROTATION ON TAKEOFF 300 FT AGL STALL FAIL CAUTION MSG ILLUMINATED.  REMOVED AND REPLACED STALL WARNING COMPUTER IAW MM 27-35-01, OPERATIONAL CHECK GOOD.  P/N 39-951-002-08, S/N OFF 589.
